# SDR AALA20100222TUL03

- Difficulty date: February 22, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 32,194 hours, 13,081 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD CORRODED AT STATION 967 LEFT BUTTLINE 31.  INSTALLED ANGLE REPAIR PER AARD 53-00-00-7 AND SRM 53-00-51.
